Please use this identifier to cite or link to this item:
Title: On a class of anisotropic elliptic equations without Ambrosetti-Rabinowitz type conditions
Authors: Nguyen, Thanh Chung
Hoang, Quoc Toan
Issue Date: 2014
Publisher: H. : ĐHQGHN
Abstract: This article investigates a class of anisotropic elliptic equations with non-standard growth conditions [GRAPHICS] where Omega subset of R-N (N >= 3) is a bounded domain with smooth boundary partial derivative Omega, and p(i), i = 1, 2,..., N are continuous functions on (Omega) over bar such that 1 < p(i)(x) < N. Using variational methods, we obtain some existence and multiplicity results for such problems without Ambrosetti-Rabinowitz type conditions.
Description: NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS Volume: 16 Pages: 132-145 Published: APR 2014
Appears in Collections:Bài báo của ĐHQGHN trong Web of Science

Files in This Item:

  • File : TNS05402.pdf
  • Description : 
  • Size : 420.98 kB
  • Format : Adobe PDF

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.